MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. RESOLVE BILIARY LOCKING DRAINAGE CATHETER

MERIT MEDICAL SYSTEMS, INC. RESOLVE BILIARY LOCKING DRAINAGE CATHETER
Catalog Number RBDC-8-038/D
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges they could not remove the plastic stiffening cannula.No patient injury reported.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.Root cause was unable to be determined from the investigation.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Non-conformances of this nature are monitored by the operation team.

Brand Name
RESOLVE BILIARY LOCKING DRAINAGE CATHETER
Common Device Name
BILIARY LOCKING DRAINAGE CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana in?s de la cr
roberto de la madrid
tijuana, b.c. 22630
MX  22630
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
1600 w merit pkwy
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 w merit pkwy
south jordan, UT 84095
8012084225
MDR Report Key22647427
Report Number1721504-2025-00195
Device Sequence Number18295076
Product Code FGE
UDI-Device Identifier00884450685150
UDI-Public00884450685150
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K141408
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/21/2026
Device Catalogue NumberRBDC-8-038/D
Device Lot NumberI2712630
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown